# SDR AALA202410178792

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 8,495 hours, 1,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR FOR PILOTS BUNK AREA IS MISALIGNED & DIFFICULT TO OPEN/CLOSE. MAINTENANCE SECURED LOOSE TRIM FOR FWD CREW REST AREA. CHECKS GOOD. REF AMM25-50-30.
